# SDR CA070122011

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 14,290 hours
- Engine: Lyc T5311B
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 2040011841
- Condition: Ratcheting
- Location: Main Rotor
- Component: Main Rotor Cont
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT COMPLAINED OF RATCHETING FEEL TO COLLECTIVE CONTROL STICK.  AIRCRAFT RETURNED TO BASE.  INSPECTION REVEALED THAT THE COLLECTIVE FRICTION SURFACE ROLL PIN WAS WORKING INTERNALLY AND CAUSING THE RATCHETING FEEL.  ELBOW WAS REPLACED. (TC NR 20070122011)
